# SDR KCSA20250815144

- Difficulty date: August 11, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 2,525 hours, 1,090 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK MESSAGE.   PERFORMED ADJUSTMENT TEST OF UPPER DECK DOOR LOCK IAW AMM 52-23-00.  NO DEFECTS NOTED.  MESSAGE CLEARED.
